Transverse demagnetizing factors of long rectangular bars. II. Numerical calculations for arbitrary susceptibility

Enric Pardo, Alvaro Sanchez, Du Xing Chen

Research output: Contribution to journalArticleResearchpeer-review

29 Citations (Scopus)

Abstract

For an infinitely long bar with rectangular cross section 2a×2b and constant susceptibility χ in a uniform transverse applied field H a along dimension a, the fluxmetric and magnetometric demagnetizing factors N f,m as functions of a/b and χ are accurately computed using a finite-elements method. By comparison of the computed results with exact analytical results for χ=-1,0,∞ and with a set of conjugate relations derived in this work, the elements distributions have been optimized to give a minimum discretization error. This error is further greatly reduced in the final results of N f,m by using an error correction approach previously proposed in a similar work for cylinders. © 2002 American Institute of Physics.
Original languageEnglish
Pages (from-to)5260-5267
JournalJournal of Applied Physics
Volume91
Issue number8
DOIs
Publication statusPublished - 15 Apr 2002

Fingerprint Dive into the research topics of 'Transverse demagnetizing factors of long rectangular bars. II. Numerical calculations for arbitrary susceptibility'. Together they form a unique fingerprint.

Cite this